# SDR SWAA053883

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 56,945 hours, 47,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C35616
- Part serial: RE777
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING T/E FLAP NR 2 TRACK CORRODED AT AFT LOWER OTBD ATTACH FITTING.  REMOVED AND REPLACED  FLAP TRACK PER MM.
